# SDR SWIA202157741

- Difficulty date: February 20, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1051 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE ATTACHED TO STGR 19L AND FRAME FS 1051.00     (C-CHECK RO 4/22/2021)    REMOVED AND REPLACED  ANGLE, FS1051, STGR19L, ,REO 670-53-61-1861 REV--,2021-03-26 DWG MM670-36025 REV B,DWG MM670-36080 REV G,DWG MM670-36483 REV E, CRJ 700 SRM 51-42-21-001-001-A01, / COMPLIED WITH 51-900-1002-SKY
